# SDR ASAA2018020923721

- Difficulty date: February 9, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 48,170 hours, 16,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT TRANSITION PANEL HAS MULTIPLE AREAS OF CORROSION FROM STA 727 TO 767. GROUNDED - YES. REMOVED AND REPLACED DAMAGED SECTION OF TRANSITION PANEL IAW SRM 53-00-53-2R6.
